# SDR AALA20180106003

- Difficulty date: January 6, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 3,882 hours, 1,492 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAD LOW PRESSURE. SERVICED THE BOTTLE IAW 52-10-00.
